# SDR CA010713003

- Difficulty date: June 29, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,716 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 8011 · Engine Starter
- Part: Nut
- Condition: Sheared
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, FOUND THAT THE NR 4 STARTER/GENERATOR COULD ROTATE 1/4 TURN ON IT'S MOUNT. THE SELF LOCKING NUT ON THE CLAMP HAD NO FRICTION AND BACKED OFF. THE CLAMP WAS LOOSE. THE STARTER HAD SHEARED THE ALIGNMENT PIN. WE REPLACED THE NUT, THE STARTER/GENERATOR AND THE MOUNT.
